Absolute colimits in enriched categories
Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 4, pp. 377-379.
@article{CTGDC_1983__24_4_377_0,
     author = {Street, Ross},
     title = {Absolute colimits in enriched categories},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {377--379},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {4},
     year = {1983},
     mrnumber = {749468},
     zbl = {0532.18001},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1983__24_4_377_0/}
}
TY  - JOUR
AU  - Street, Ross
TI  - Absolute colimits in enriched categories
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1983
SP  - 377
EP  - 379
VL  - 24
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1983__24_4_377_0/
LA  - en
ID  - CTGDC_1983__24_4_377_0
ER  - 
%0 Journal Article
%A Street, Ross
%T Absolute colimits in enriched categories
%J Cahiers de topologie et géométrie différentielle
%D 1983
%P 377-379
%V 24
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1983__24_4_377_0/
%G en
%F CTGDC_1983__24_4_377_0
Street, Ross. Absolute colimits in enriched categories. Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 4, pp. 377-379. http://www.numdam.org/item/CTGDC_1983__24_4_377_0/

1 R. Betti, A. Carboni, R.H. Street & R.F.C. Walters, Variation through enrichment, J. Pure Appl. Algebra (to appear). | MR | Zbl

2 G.M. Kelly, Basic concepts of Enriched Category Theory, Cambridge Un. Press, 1982. | MR | Zbl

3 F.W. Lawvere, Metric spaces, generalized logic, and closed categories, Ren. Sem. Mat. Fis. Milano 43 (1974), 135 - 166. | MR | Zbl

4 R.H. Street, Enriched categories and cohomology, Quaestiones Math. 6 (1983), 265- 283. | MR | Zbl

5 R.H. Street, Cauchy characterization of enriched categories, Rend. Sem. Mat. Fis. Milano 5 1 (1981), 217- 233. | MR | Zbl

6 R.H. Street & R.F.C. Walters, Yoneda structures on 2-categories, J. Algebra 50 (1978), 350-379. | MR | Zbl